Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 19, 2013, 8:44 PM MST for Pinal County, Arizona. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2013, 8:44 PM MST (03:44 UTC)
- Expired
- Jul 19, 2013, 9:30 PM MST
- In force
- 46 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 52 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 2416 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:15 PM MST, 29 minutes earlier.
Area forecast discussion, Jul 19, 8:15 PM MST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 815 PM MST FRI JUL 19 2013 && .SYNOPSIS... A VERY MOIST AIRMASS IS EXPECTED TO REMAIN OVER THE REGION AS A LOW PRESSURE SYSTEM IN MEXICO MOVES OFF WELL TO SOUTH AND WEST. ABOVE NORMAL RAIN CHANCES AND BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH MONDAY. SOMEWHAT DRIER AND WARMER WEATHER IS EXPECTED FROM TUESDAY ONWARD THROUGH THE END OF NEXT WEEK AS HIGH PRESSURE BECOMES REESTABLISHED ACROSS THE ROCKIES. && .DISCUSSION... UPPER HIGH SITUATED OVER CENTRAL NEVADA...WITH A VERY SLOW MOVING UPPER LOW OVER NWRN MEXICO JUST EAST OF THE CENTRAL GULF OF CA...COMBINED TO GIVE DEEP MOIST EASTERLY FLOW TO PRETTY MUCH OUR ENTIRE CWA THIS EVENING. AREA SOUNDINGS SHOW SLIGHTLY ENHANCED WIND PROFILE...WITH SPEEDS 15-20 KT THRU MUCH OF THE COLUMN...HOWEVER SPEED AND DIRECTIONAL SHEAR IS MINIMAL. MOISTURE IS ENHANCED OVER ARIZONA WITH PWAT WELL IN EXCESS OF 1.5 INCHES...BUT INSTABILITY IS SOMEWHAT LIMITED WITHS SKINNY CAPE AND SOME MID LEVEL CAPPING. HIGH TEMPS OVER THE DESERTS TODAY WERE SLIGHTLY BELOW NORMAL...SKY HARBOR TOPPED OUT AT 105...JUST BELOW THE NORMAL OF 106. THE SLIGHTLY COOL TEMPS CONTRIBUTED TO THE MODEST INSTABILITY LEVELS. ALSO...EASTERLY STEERING FLOW ALOFT IS SOMEWHAT LAMINAR WITH NO PRONOUNCED DEFORMATION. ALL OF THIS ADDS UP TO A RELATIVELY LOW GRADE MONSOON DAY SO FAR WITH THUNDERSTORMS OVER THE DESERTS VERY ISOLATED. PARED OUR POPS BACK OVER THE CENTRAL DESERTS TO THE 20-30 PCT RANGE...AND INTO THE TEENS OUT WEST. GIVEN THE ELEVATED MOISTURE AND WIND SPEEDS IN THE PROFILE...FEEL IT PRUDENT TO KEEP THE POPS GOINGS ALL NIGHT. THIS COULD A BE NIGHT WHERE STORMS DEVELOP DURING THE NON PRIME TIME HOURS. ALSO...STORMS CONTINUE TO FORM TO OUR NORTH...IN AREAS EAST OF PRESCOTT...AND HAVE THE POTENTIAL TO MOVE DOWN OR PROPAGATE DOWN INTO OUR EASTERN ZONES LATER THIS EVENING OR EVEN INTO THE EARLY MORNING HOURS. WILL KEEP AN EYE ON THIS POTENTIAL THREAT. AT LEAST...OUTFLOWS MAY ARRIVE FROM THESE STORMS AND THEY MAY SERVE AS TRIGGERS FOR MID OR LATE EVENING NEW CONVECTION. .PREVIOUS DISCUSSION... THE VERY LARGE UPPER LOW CENTER THAT HAS DOMINATED THE WEATHER OVER THE SOUTHWESTERN US THE LAST SEVERAL DAYS IS NOW CENTERED OVER NORTHWEST SONORA MEXICO...JUST TO THE NORTHWEST OF HERMOSILLO. MODEL OUTPUT CONTINUES IN GOOD AGREEMENT IN THE FORECAST MOVEMENT OF THIS SYSTEM...TAKING IT WESTWARD ACROSS THE CENTRAL GULF OF CALIFORNIA ON SATURDAY...THEN NORTHWESTWARD ACROSS NORTHERN AND OFF THE SOUTHERN CALIFORNIA COAST BAJA ON SUNDAY AND MONDAY...THEN NORTHWARD INTO CENTRAL CALIFORNIA ON TUESDAY. THE INTERACTION OF THIS LOW CENTER WITH STRONG RIDGING ALOFT OVER THE GREAT BASIN IS EXPECTED TO KEEP OUR ENTIRE CWA UNDER DEEP EASTERLY FLOW FROM TODAY ONWARD INTO EARLY NEXT WEEK. THIS EASTERLY FLOW IS EXPECTED TO BRING CONSIDERABLE AMOUNTS OF MOISTURE INTO THE REGION...WITH PWATS EXCEEDING 2.00 INCHES AT TIMES ALL THE WAY FROM THE DESERTS OF SOUTH-CENTRAL ARIZONA INTO SOUTHEAST CALIFORNIA FROM TONIGHT TROUGH THE WEEKEND. THIS HIGH-LEVEL MOISTURE SURGE COMBINED WITH WHAT HAS BEEN THE MOST IMPRESSIVE LOW-LEVEL GULF SURGE OF THE SEASON IS EXPECTED TO RESULT IN A PERIOD OF ABOVE TO WELL-ABOVE RAINFALL CHANCES ACROSS THE ENTIRE REGION THIS WEEKEND. DEWPOINTS ACROSS SOUTHEAST CALIFORNIA OVER THE LAST 24 HOURS HAVE JUMPED FROM THE 20S AND 30S YESTERDAY AFTERNOON INTO THE 70S...OR EVEN NEAR 80F THIS MORNING...WITH LESSER RISES ACROSS SOUTHWEST AND SOUTH-CENTRAL ARIZONA. AS FAR AS TODAY IS CONCERNED...THUNDERSTORM ACTIVITY IS LIKELY TO BE REDUCED...OR DELAYED SOMEWHAT OVER SOUTH-CENTRAL AND SOUTHWEST ARIZONA BY DEBRIS CLOUDS THAT ARE LEFT OVER FROM LAST NIGHT'S CONVECTION. HOWEVER...THUNDERSTORM CHANCES ARE EXPECTED TO BE SIGNIFICANTLY HIGHER FOR THIS EVENING THAN THEY WERE ON YESTERDAY OVER MOST OF SOUTHEAST CALIFORNIA...WHERE THUNDERSTORMS HAVE YET TO OCCUR. THE ONLY EXCEPTION IS OVER JOSHUA TREE NATIONAL PARK...WHERE THUNDERSTORM ACTIVITY IS LIKELY TO BE LESS DUE TO LOWER SURFACE DEWPOINTS OVER THE REGION. THE ONLY THINGS THAT COULD LIMIT THUNDERSTORM ACTIVITY ACROSS OUR CWA ON SATURDAY AND SUNDAY IS IF A LOT OF DEBRIS CLOUDS ARE ADVECTED IN FROM THE EAST...WHICH WOULD INHIBIT SOLAR HEATING...OR IF THERE IS ENOUGH ACTIVITY DURING A GIVEN AFTERNOON/EVENING TO COOL THE COLUMN OVER A LARGE ENOUGH AREA TO INHIBIT THUNDERSTORM ACTIVITY ON THE FOLLOWING DAY. THE MAIN IMPACTS FROM ANY STORMS THAT DEVELOP IN THIS VERY MOIST ENVIRONMENT WILL BE HEAVY DOWNPOURS AND POSSIBLE STRONG WET MICROBURST WINDS...WHICH SHOULD LIMIT THE AMOUNT OF BLOWING DUST. ALTHOUGH THESE HEAVY DOWNPOURS COULD PRODUCE LOCALIZED FLASH FLOODING...WIDESPREAD FLOODING IS NOT EXPECTED TO OCCUR SINCE THERE DOES NOT APPEAR TO BE ANY TRIGGER(YET) THAT WOULD PRODUCE LARGE-SCALE ORGANIZED THUNDERSTORM ACTIVITY. TEMPERATURES OVER THE UPCOMING WEEKEND ARE EXPECTED TO BE KEPT BELOW NORMAL BY ALL THIS MOISTURE AND CLOUDS...WITH SOME LOWER DESERT LOCATIONS LIKELY TO REMAIN BELOW 100F ON AT LEAST ONE OF THE DAYS. IT STILL APPEARS THAT A SOMEWHAT QUIETER PERIOD FOR MONSOON ACTIVITY IS EXPECTED FOR MUCH OF NEXT WEEK...AS THE AFOREMENTIONED UPPER LOW MOVES INLAND INTO CENTRAL CA...AND INTO THE GREAT BASIN...WHICH WOULD TURN WINDS TO A MORE SOUTHERLY...THEN SOUTHWESTERLY DIRECTION...WHICH IS EXPECTED TO BEGIN TO IMPORT DRIER AIR INTO THE REGION. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... ATTM...STORMS ARE VERY ISOLATED UPSTREAM OF THE CENTRAL DESERTS...BUT POTENTIAL REMAINS FOR NEW CONVECTION TO AFFECT THE AIRPORT LATER THIS EVENING OR INTO THE MORNING HOURS. MOISTURE IS ELEVATED AND NEW STORMS CONTINUE TO DEVELOP OVER HIGHER TERRAIN EAST OF PRESCOTT. MAY SEE NELY OUTFLOW FROM THESE STORMS MOVE INTO THE TAF SITES LATER ON...AFTER 05Z...POTENTIALLY GENERATING NEW STORMS IN THE DESERTS. DUE TO LOWER CONFIDENCE...WILL NOT MENTION ANY THUNDER IN THE TAFS FOR THE TIME BEING BUT WILL LEAVE VCSH GOING FOR THIS EVENING. THIS MAY BE A CASE WHERE STORMS DEVELOP AT NON PRIME TIME HOURS...AFTER MIDNIGHT AND INTO THE MORNING HOURS SATURDAY. AGAIN...IT WILL BE MOIST AND SOMEWHAT UNSTABLE THRU THE WEEKEND SO STORM CHANCES WILL REMAIN ELEVATED THRU SUNDAY...WITH CHANCES FOR STORMS AT NON PRIME TIME HOURS REMAINING A BIT HIGHER THAN CLIMO. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... OVERALL THERE IS A FAIRLY LOW POSSIBILITY OF THUNDERSTORMS AFFECTING AREA TAF SITES THROUGH SATURDAY EVENING...BUT GIVEN THE ELEVATED MOISTURE THERE REMAINS A SLIGHT CHANCE FOR A STORM ANYTIME DURING THE NEXT 24 HOURS. ATTM WILL NOT MENTION ANY WEATHER IN THE TAFS...WILL JUST KEEP SCT TO BKN MID/HI CLOUDS IN THE FORECAST...WITH HIGH BASED CU FOR THE AFTN AND EVE HOURS. EXPECT SOUTHERLY WINDS BETWEEN 10-15 KNOTS THROUGH MUCH OF THE TAF PERIOD ACROSS THE LOWER COLORADO RIVER VALLEY WITH LIGHTER SOUTHEASTERLY WINDS AT KIPL. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... ABOVE NORMAL PRECIP CHANCES WILL REMAIN A POSSIBILITY ON MONDAY AS A AN AREA OF LOW PRESSURE EXISTS THE AREA. A SWITCH TO A SOUTHERLY FLOW ALOFT WILL LIKELY BRING DRYING CONDITIONS AND ENDING PRECIPITATION CHANCES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA FOR THE MIDDLE OF NEXT WEEK. HUMIDITIES WILL REMAIN ELEVATED THROUGH THE ENTIRE PERIOD WITH AFTERNOON HUMIDITIES ONLY DROPPING INTO THE 20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERY. STORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY WHICH WILL IMPACT FORECAST WINDS...POTENTIALLY DISRUPTING NORMAL DIURNAL PATTERNS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB PREVIOUS DISCUSSION...PERCHA AVIATION...CB FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 19, 5:23 AM MST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 523 AM MST FRI JUL 19 2013 AZZ020>023-025>028-201230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 523 AM MST FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE SOMEWHAT EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-201230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 523 AM MST FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030>033-201230- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 523 AM PDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 19, 5:43 PM MST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST FRI JUL 19 2013
AZZ027-200130-
MARICOPA AZ-
543 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 630 PM MST
AT 540 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
KAKA TO 12 MILES EAST OF AJO TO 6 MILES SOUTHWEST OF AJO TO 15 MILES
SOUTHWEST OF AJO...AND MOVING WEST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN MARICOPA COUNTY...
RURAL SOUTHWESTERN MARICOPA COUNTY...
LAT...LON 3262 11331 3270 11312 3275 11270 3264 11241
3252 11233 3250 11239 3250 11332
TIME...MOT...LOC 0043Z 110DEG 15KT 3251 11253 3245 11269
3233 11294 3222 11305
18Special weather statement, Jul 19, 6:35 PM MST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
635 PM MST FRI JUL 19 2013
AZZ027-200215-
MARICOPA AZ-
635 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 715 PM MST
AT 632 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
BIG HORN TO 15 MILES SOUTH OF GILA BEND AUXILIARY FIELD TO 10 MILES
NORTH OF AJO...AND MOVING NORTHWEST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GILA BEND AUXILIARY FIELD... BOSQUE AND GILA BEND...
LAT...LON 3278 11312 3304 11291 3307 11246 3263 11227
3250 11250 3250 11288
TIME...MOT...LOC 0136Z 144DEG 16KT 3277 11249 3268 11277
3254 11293
18Special weather statement, Jul 19, 8:16 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
816 PM MST FRI JUL 19 2013
AZZ028-200400-
PINAL AZ-
816 PM MST FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 900 PM MST
AT 811 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FLORENCE...MOVING SOUTHWEST
AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
COOLIDGE AIRPORT...
COOLIDGE...
RANDOLPH...
LA PALMA...
LAT...LON 3286 11178 3309 11139 3302 11127 3287 11149
3275 11161
TIME...MOT...LOC 0316Z 037DEG 14KT 3295 11134
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 19, 6:22 PM MST | Blowing Dust Advisory | PSR | 98 min | |
| Jul 19, 6:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 19, 8:16 PM MST | Special Weather Statement | PSR | Pinal | 44 min |
| Jul 19, 9:05 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 19, 9:40 PM MST | Special Weather Statement | PSR | 50 min | |
| Jul 19, 9:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Jul 19, 10:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Jul 19, 10:06 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Jul 19, 10:22 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Jul 19, 10:54 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 19, 11:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 65 min |
| Jul 19, 11:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 19, 11:48 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Jul 20, 12:56 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 20, 3:30 AM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Jul 20, 1:48 PM MST | Special Weather Statement | PSR | Pinal | 57 min |
| Jul 20, 3:35 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 55 min |
| Jul 20, 4:13 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 2 hr |
| Jul 20, 4:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Jul 20, 4:41 PM MST | Blowing Dust Advisory | PSR | 79 min | |
| Jul 20, 2:52 AM MST | Areal Flood Advisory | PSR | Riverside | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.